Nonlinear Dynamics

, Volume 98, Issue 3, pp 1891–1903 | Cite as

Lie symmetry reductions and group invariant solutions of (2 + 1)-dimensional modified Veronese web equation

  • Sachin KumarEmail author
  • Amit Kumar
Original paper


The Lie symmetry method is successfully applied to compute group invariant solutions for (2 + 1)-dimensional modified Veronese web equation. The purpose of this present article is to study the modified Veronese web (mVw) equation and to obtain its infinitesimals, commutation table of Lie algebra, symmetry reductions and closed form analytical solutions. The obtained results are explicitly in the form of the functions \(f_1(y),f_2(t),f_3(x)\) and \(f_4(x)\) and hold numerous solitary wave solutions that are more helpful to describe dynamical phenomena through their evolution profile. The solutions are analysed physically via numerical simulation. Consequently, elastic behaviour multisolitons, line soliton, doubly soliton, parabolic wave profile, nonlinear behaviour of wave profile and elastic interaction soliton profile of solutions are demonstrated in the analysis and discussion section to make this study more praiseworthy.


Group invariant solutions (2 + 1)-dimensional Lie symmetry method 


Compliance with ethical standards

Conflict of interest

The authors declare that they have no conflict of interest.

Ethical approval

The authors declare that they have adhered to the ethical standards of research execution.


  1. 1.
    Qiu, J., Sun, K., Wang, T., Gao, H.: Observer-based fuzzy adaptive event-triggered control for pure-feedback nonlinear systems with prescribed performance. IEEE Trans. Fuzzy Syst. (2019). Google Scholar
  2. 2.
    Sun, K., Mou, S., Qiu, J., Wang, T., Gao, H.: Adaptive fuzzy control for non-triangular structural stochastic switched nonlinear systems with full state constraints. IEEE Trans. Fuzzy Syst. (2018). Google Scholar
  3. 3.
    Wazwaz, A.M.: Two new integrable fourth-order nonlinear equations: multiple soliton solutions and multiple complex soliton solutions. Nonlinear Dyn. 94, 2655–2663 (2018)Google Scholar
  4. 4.
    Xu, G.Q., Wazwaz, A.M.: Characteristics of integrability, bidirectional solitons and localized solutions for a (3 + 1)-dimensional generalized breaking soliton equation. Nonlinear Dyn. Google Scholar
  5. 5.
    Wazwaz, A.M., Kaur, L.: New integrable Boussinesq equations of distinct dimensions with diverse variety of soliton solutions. Nonlinear Dyn. 97, 83–94 (2019)Google Scholar
  6. 6.
    Ferapontov, E.V., Moss, J.: Linearly degenerate PDEs and quadratic line complexes. Commun. Anal. Geom. 23(1), 91–127 (2015)zbMATHGoogle Scholar
  7. 7.
    Zakharevich, I.: Nonlinear wave equation, nonlinear Riemann problem, and the twistor transform of Veronese webs arXiv:math-ph/0006001 (2000)
  8. 8.
    Dunajski, M., Krynski, W.: Einstein–Weyl geometry, dispersionless Hirota equation and Veronese webs. Math. Proc. Camb. Philos. Soc. 157, 139–150 (2014)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Krasil’shchik, I.S., Morozov, O.I., Vojcak, P.: Nonlocal symmetries, conservation laws and recursion operators of the Veronese web equation. arXiv:1902.09341v1 [nlin.SI] (2019)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Lelito, A., Morozov, O.I.: Three component nonlocal conservation laws for Lax-integrable 3D partial differential equations. J. Geom. Phys. 131, 89–100 (2018)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Boris, K., Andriy, P.: Veronese webs and nonlinear PDEs. J. Geom. Phys. 115, 45–60 (2017). MathSciNetzbMATHGoogle Scholar
  12. 12.
    Marvan, M.: Differential Geometry and applications. In: Proceedings Conference, Brno, pp. 393–402 (1995)Google Scholar
  13. 13.
    Baran, H., Krasil’shchik, I.S., Morozov, O.I., Vojcak, P.: Nonlocal symmetries of integrable linearly degenerate equations: a comparative study. Theor. Math. Phys. 196, 1089–1110 (2018)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Baran, H., Krasil’shchik, I.S., Morozov, O.I., Vojcak, P.: Symmetry reductions and exact solutions of Lax integrable 3-dimensional systems. J. Nonlinear Math. Phys. 21, 643–671 (2014)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Baran, H., Krasil’shchik, I.S., Morozov, O.I., Vojcak, P.: Integrability properties of some equations obtained by symmetry reductions. J. Nonlinear Math. Phys. 22, 210–232 (2015)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Baran, H., Krasil’shchik, I.S., Morozov, O.I., Vojcak, P.: Coverings over Lax integrable equations and their nonlocal symmetries. Theor. Math. Phys. 188, 1273–1295 (2016)zbMATHGoogle Scholar
  17. 17.
    Manakov, S.V., Santini, P.M.: Inverse scattering problem for vector fields and the Cauchy problem for the heavenly equation. Phys. Lett. A. 359, 613–619 (2006)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Manakov, S.V., Santini, P.M.: Integrable dispersionless PDEs arising as commutation condition of pairs of vector fields. J. Phys. Conf. Ser. 482, 012029 (2014). Google Scholar
  19. 19.
    Rogers, C., Schief, W.K.: Backlund and Darboux Transformations: Geometry and Modern Applications in Soliton Theory, vol. 30. Cambridge University Press, Cambridge (2002)zbMATHGoogle Scholar
  20. 20.
    Sahoo, S., Garai, G., Saha, S.R.: Lie symmetry analysis for similarity reduction and exact solutions of modified KdV–Zakharov–Kuznetsov equation. Nonlinear Dyn. 87(3), 1995–2000 (2017)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Wazwaz, A.M.: The tan h method: solitons and periodic solutions for the Dodd-Bullough-Mikhailov and the Tzitzeica–Dodd–Bullough equations. Chaos Solitons Fractals 25(1), 55–63 (2005)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Bluman, W.G., Cole, D.J.: Similarity methods for differential equations. Appl. Math. Sci. (1974). zbMATHGoogle Scholar
  23. 23.
    Bluman, G.W., Kumei, S.: Symmetries and Differential Equations. Springer, Berlin (1989)zbMATHGoogle Scholar
  24. 24.
    Olver, P.J.: Applications of Lie Groups to Differential Equations, vol. 107. Springer, Berlin (1993)zbMATHGoogle Scholar
  25. 25.
    Abdelrahman, M.A.E., Sohaly, M.A.: Solitary waves for the nonlinear Schrodinger problem with the probability distribution function in the stochastic input case. Eur. Phys. J. Plus. 132, 339 (2017)Google Scholar
  26. 26.
    Yang, X.F., Deng, Z.C., Wei, Y.: A Riccati-Bernoulli sub-ODE method for nonlinear partial differential equations and its application. Adv. Differ. Equ. 2015, 117 (2015)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Mingliang, W.: Solitary wave solutions for variant Boussinesq equations. Phys. Lett. A 199, 169–172 (1995)MathSciNetGoogle Scholar
  28. 28.
    Clarkson, P.A., Kruskal, M.D.: New similarity reductions of the Boussinesq equation. J. Math. Phys. 30(10), 2201–2213 (1989)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Lie, S.: On integration of a class of linear partial differential equations by means of definite integrals. CRC Handb. Lie Group Anal. Differ. Equ. 2, 328–368 (1881)zbMATHGoogle Scholar
  30. 30.
    Kumar, S., Kumar, D.: Lie symmetry analysis, complex and singular solutions of (2 + 1)-dimensional combined MCBS-nMCBS equation. Int. J. Dyn. Control. 7, 496–509 (2019)MathSciNetGoogle Scholar
  31. 31.
    Kumar, S., Kumar, D.: 2019 Solitary wave solutions of (3 + 1)-dimensional extended Zakharov–Kuznetsov equation by Lie symmetry approach. Comput. Math. Appl. 77, 2096–2113 (2019)MathSciNetGoogle Scholar
  32. 32.
    Kumar, S., Kumar, D.: Group invariant solutions of (3 + 1)-dimensional generalized B-type Kadomstsev Petviashvili equation using optimal system of Lie subalgebra. Phys. Scr. 94, 065204 (2019)Google Scholar
  33. 33.
    Kumar, S., Pratibha, Gupta, Y.K.: Invariant Solutions of Einstein Field equation for non-conformally flat fluid spheres of embedding class one. Int. J. Mod. Phys. A 25, 3993–4000 (2010)zbMATHGoogle Scholar
  34. 34.
    Kumar, M., Kumar, R., Kumar, A.: On similarity solutions of Zabolotskaya–Khokhlov equation. Comput. Math. Appl. 68(4), 454–463 (2014)MathSciNetzbMATHGoogle Scholar
  35. 35.
    Kumar, M., Tiwari, A.K.: Some group invariant solution of potential Kadomtsev–Petviashvili equaton by using Lie symmetry approach. Nonlinear Dyn. 92, 781–792 (2018)zbMATHGoogle Scholar
  36. 36.
    Kumar, M., Tanwar, D.V., Kumar, R.: On Lie symmetry and soliton solution of (2 + 1)-dimensional Bogoyavlenskii equation. Nonlinear Dyn. 94, 2547–2561 (2018)Google Scholar
  37. 37.
    Kumar, S., Gupta, Y.K.: Generalized invariant solutions for spherical symmetric non-conformally flat fluid distributions of embedding class one. Int. J. Theor. Phys. 53, 2041–2050 (2014)zbMATHGoogle Scholar
  38. 38.
    Jadaun, V., Kumar, S.: Lie symmetry analysis and invariant solutions of (3 + 1)-dimensional Calogero–Bogoyavlenskii–Schiff equation. Nonlinear Dyn. 93, 349–360 (2018)zbMATHGoogle Scholar
  39. 39.
    Kumar, S., Wazwaz, A.M., Kumar, D., Kumar, A.: Group invariant solutions of (2 + 1)-dimensional rdDym equation using optimal system of Lie subalgebra. Phys. Scr. (2019). Google Scholar
  40. 40.
    Kaur, L., Gupta, R.K.: Kawahara equation and modified Kawahara equation with time dependent coefficients: symmetry analysis and generalized (\(\frac{G^{\prime }}{G}\)) expansion method. Math. Methods Appl. Sci. 36, 584–600 (2013)MathSciNetzbMATHGoogle Scholar
  41. 41.
    Kaur, L., Wazwaz, A.M.: Painleve analysis and invariant solutions of generalized fifth-order nonlinear integrable equation. Nonlinear Dyn. 94(4), 2469–2477 (2018)zbMATHGoogle Scholar
  42. 42.
    Kaur, L., Wazwaz, A.M.: Similarity solutions of field equations with an electromagnetic stress tensor as source. Rom. Rep. Phys 70(114), 1–12 (2018)Google Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Mathematical SciencesUniversity of DelhiDelhiIndia
  2. 2.Department of Mathematics, Sri Venkateswara CollegeUniversity of DelhiDelhiIndia

Personalised recommendations